# SDR DALA2020013000705

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 49,082 hours, 25,498 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GOT A DOOR AFT AVIONICS ECAM MESSAGE. AIRCRAFT WAS PRESSURIZING NORMAL. DOOR INDICATION OPS NORMAL. AND DOOR IS SECURE. NO PREVIOUS HISTORY. OK FOR SVC.
